Hardy-Sobolev inequality with singularity a curve

Mouhamed Moustapha Fall, El hadji Abdoulaye Thiam

DOI: http://dx.doi.org/10.12775/TMNA.2017.045

Abstract


We consider a bounded domain $\Omega$ of $\mathbb{R}^N$, $N\ge3$, and $h$ a continuous function on $\Omega$. Let $\Gamma$ be a closed curve contained in $\Omega$. We study existence of positive solutions $u \in H^1_0(\Omega)$ to the equation \[ -\Delta u+h u=\rho^{-\sigma}_\Gamma u^{2^*_\sigma-1} \quad \textrm{in } \Omega, \] \noindent where $2^*_\sigma:={2(N-\sigma)}/({N-2})$, $\sigma\in (0,2)$, and $\rho_\Gamma$ is the distance function to $\Gamma$. For $N\geq 4$, we find a sufficient condition, given by the local geometry of the curve, for the existence of a ground-state solution. In the case \hbox{$N=3$}, we obtain existence of ground-state solution provided the trace of the regular part of the Green of $-\Delta+h$ is positive at a point of the curve.

Keywords


Existence of ground state solution; Hardy-Sobolev inequality; Green function; positive mass; parametrized curve; curvature

Full Text:

PREVIEW FULL TEXT

References


T. Aubin, Problémes isopérimétriques de Sobolev, J. Differential Geom. 11 (1976), 573–598.

T. Aubin, Some Nonlinear Problems in Riemannian Geometry, Springer Monographs in Mathematics, Springer, Berlin, 1998.

M. Badiale and G. Tarantello, A Sobolev–Hardy inequality with applications to a nonlinear elliptic equation arising in astrophysics, Arch. Rational Mech. Anal. 163 (2002), no. 4, 259–293.

H. Brezis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc. 88 (1983), 486–490.

H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical exponents, Comm. Pure Appl. Math 36 (1983), 437–477.

L. Caffarelli, R. Kohn and L. Nirenberg, First order interpolation inequalities with weights, Compositio Math. 53 (1984), no. 3, 259–275.

J.-L. Chern and C.-S. Lin, Minimizers of Caffarelli–Kohn–Nirenberg inequalities with the singularity on the boundary, Arch. Rational Mech. Anal. 197 (2010), no. 2, 401–432.

A.V. Demyanov and I.A. Nazarov, On the solvability of the Dirichlet problem for the semilinear Schrödinger equation with a singular potential, (in Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 336 (2006); Kraev. Zadachi Mat. Fiz. i Smezh. Vopr. Teor. Funkts. 37, 25–45, 274; English transl.: J. Math. Sci. (N.Y.) 143 (2007), no. 2, 2857–2868.

O. Druet, Elliptic equations with critical Sobolev exponents in dimension 3, Ann. Inst. H. Poincaré Anal. Non Lináire 19 (2002), no. 2, 125–142.

I. Fabbri, G. Mancini and K. Sandeep, Classification of solutions of a critical Hardy Sobolev operator, J. Differential Equations 224 (2006), 258–276.

M.M. Fall, I.A. Minlend and E.H.A. Thiam, The role of the mean curvature in a Hardy–Sobolev trace inequality, NoDEA Nonlinear Differential Equations Appl. 22 (2015), no. 5, 1047–1066.

N. Ghoussoub and X.S. Kang, Hardy–Sobolev critical elliptic equations with boundary singularities, Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004), no. 6, 767–793.

N. Ghoussoub and F. Robert, Concentration estimates for Emden–Fowler equations with boundary singularities and critical growth, IMRP Int. Math. Res. 2006 (2006), Paper No. 21867.

N. Ghoussoub and F. Robert, The effect of curvature on the best constant in the Hardy–Sobolev inequalities, Geom. Funct. Anal. 16 (2006), no. 6, 1201–1245.

N. Ghoussoub and F. Robert, Elliptic equations with critical growth and a large set of boundary singularities, Trans. Amer. Math. Soc. 361, no. 9 (2009), 4843–4870.

N. Ghoussoub and F. Robert, On the Hardy–Schrödinger operator with a boundary singularity, Preprint 2014, https://arxiv.org/abs/1410.1913.

N. Ghoussoub and F. Robert, Sobolev inequalities for the Hardy–Schrödinger operator: extremals and critical dimensions, Bull. Math. Sci. 6 (2016), no. 1, 89–144.

H. Jaber, Hardy–Sobolev equations on compact Riemannian manifolds, Nonlinear Anal. 103 (2014), 39–54.

Y. Li and C. Lin, A nonlinear elliptic PDE with two Sobolev–Hardy critical exponents, 203 (2012), no. 3, 943–968.

E.H. Lieb, Sharp constants in the Hardy–Littlewood–Sobolev and related inequalities, Ann. of Math. 118 (1983), 349–374.

R. Musina, Existence of extremals for the Maziya and for the Caffarelli–Kohn–Nirenberg inequalities, Nonlinear Anal. 70 (2009), no. 8, 3002–3007.

R. Schoen, Conformal deformation of a Riemannian metric to constant scalar curvature, J. Differential Geometry 20 (1984), 479–495.

G. Talenti, Best constant in Sobolev inequality, Ann. Mat. Pura Appl. 110 (1976), 353–372.

E.H.A. Thiam, Weighted Hardy inequality on Riemannian manifolds, Commun. Contemp. Math. 18 (2016), no. 6, Paper No. 1550072.

E.H.A. Thiam, Hardy and Hardy–Sobolev inequalities on Riemannian manifold, IMHOTEP (to appear).


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism